MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48130000
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); No Code Available (3191)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; explanted rods and set screws.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment.Results: blocker main body migration post-op was confirmed via visual inspection.No relevant manufacturing issues were identified as all units met stryker specifications.Blockers were able to hold down a test rod in a test screw.Conclusion: it appears that the likely root cause of this event is due to the instability in the construct due to the inconsistency of the blocker tightening.
 
Event or Problem Description
It was reported that; explanted rods and set screws.

Brand Name
XIA TITANIUM 4.5 BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6811845
Report Number0009617544-2017-00330
Device Sequence Number1760468
Product Code KWP
UDI-Device Identifier04546540448897
UDI-Public(01)04546540448897
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48130000
Device Catalogue Number48130000
Device Lot NumberJ3V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/26/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight113